# SDR CA140728014

- Difficulty date: July 25, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1,265 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Faulty
- Location: Crew O2
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) BA RECEIVED A DISCLOSURE LETTER ON THE 25TH OF JULY 2013, STATING THAT DUE TO A QUALITY ESCAPE, THE CREW OXYGEN BOTTLE IS PRONE TO DISCHARGE PREMATURELY. THE ACTUATION OF BURST DISC COULD ACTUALLY OCCUR AT NORMAL BOTTLE OPERATING PRESSURE AND TEMPERATURE. AVOX MODIFIED THE BURST DISC AND THE SPACER ASSEMBLY (AS A PAIR) TO IMPROVE THE BOTTLE BEHAVIOR AT ELEVATED TEMPERATURES.  THE NEW SPACER WAS SHARPER AND THE BURST DISC WAS THICKER.  HOWEVER, DUE TO A QUALITY ESCAPE, THE NEW SPACER (SHARPER) WAS PAIRED WITH THE OLD BURST DISC (THINNER), WHICH RESULTED IN AN UNSTABLE CONDITION OF THE BOTTLE DISCHARGE SYSTEM.  SEVERAL BOTTLES AT THE PARTS LOGISTICS FACILITY WERE FOUND WITH A RUPTURED BUST DISC. VENDOR PRODUCED A LIST WITH SERIAL NUMBERS OF BOTTLE/REGULATOR ASSEMBLY AFFECTED. CRJ PRODUCTION STOCK WAS PURGED AND NO FAULTY BOTTLE WERE INSTALLED ON AIRCRAFT DELIVERED. HOWEVER, THERE ARE A FEW AIRCRAFT POTENTIALLY AFFECTED (PARTS DISTRIBUTED AS SPARES).  RELEASED A VSB (898-35-02) TO ADVISE OPERATORS TO RETURN THE AFFECTED ASSEMBLY TO VENDOR AT NEXT MAJOR MAINTENANCE OPPORTUNITY (E.G. HYDROSTATIC TEST).  THIS ISSUE AFFECTS AROUND 50 CRJ700/900/1000 IN-SERVICE AIRCRAFTS, BASED ON VSB INFORMATION.  THERE HAVE BEEN FIVE FINDINGS ON-GROUND OF OXYGEN DISCHARGE WITH NO DAMAGE TO HIGH PRESSURE DISCHARGE FLEXIBLE LINE. ON THE CRJ PROGRAM ANOTHER CONTINUING AIRWORTHINESS PROJECT (RJ-CA-35-9) WAS RAISED REGARDING THE OXYGEN BOTTLE DISCHARGE SYSTEM, THE HIGH PRESSURE DISCHARGE FLEXIBLE LINE WAS FAILING AND SB 670BA-35-013 WAS RELEASED TO REPLACE THE LINE WITH A COMPLIANCE TIME OF 5800 FH (THIS SB IS AD PENDING)
